# SDR CALA2018012900377

- Difficulty date: January 29, 2018
- Submitted: January 29, 2018
- Operation: Air carrier
- Aircraft: N34131
- Make and model: Boeing 757224
- Aircraft serial: 28971
- Aircraft time: 79,184 hours, 16,885 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114N4078
- Condition: Delaminated
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 4 SLAT UPPER SURFACE APPROX 14" FROM I/B END SKIN HAS .250" HOLE AND DELAMINATED. REPAIRED LEFT WING NR 4 SLAT UPPER SURFACE PER SRM 51-70-10.
